It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone! I just got prescribed to Minocycline today by my doctor and I was planning to start on it tomorrow. I just wanted to know if I should take the pill with a full stomach or not? Since the instructions doesn't tell me.


hope you guyz can help..thanks!
I started mino about a month ago. You should definitely take it on a full stomach because it will make you very dizzy and nauseous. The dizzyness went away after the first week. So far, my skin is worse now than before I started. Don't know why but am considering quitting.
i was on Mino and for me it didnt matter. if i took it on an empty stomach i didnt suffer any side effects. try it once on an empty stomach to see if it effects you, if it does, youll know from there on out to take it with food. if you do try it on an empty stomach and you start to get dizzy or whatever just eat something and you should feel better. HTH!





W
I just started up again on Mino. I personally take after a bit of food. Otherwise it bothers my stomach. I am on 2 pills a day (100mg each). Will do this for 2 wks, then 1 pill per day. I find that once I go off Mino, the acne comes right back. Will be seeing a new derm soon to hopefully get me on a regimen that will work.

Anyone try Accutane? I have read some really distubing stories about it. But after 15 months of continuous acne, I'm thinking about it. :(
yeh on a full stomach also drink it w/ plenty of water
Its better to take it on a full stomach and with a full glass of water. But same with me,ive been on mino for 2 weeks now and my acne has gotten worse. Not as bas as i thought and all but hopefully thats normal. goodluck.
Hi there,

I have now been on Minocin for 16 months after having acne for 11 years!!

I was advised to take it on an empty stomch by the first derm I saw - which I did, and I had no side effects whatsoever.

Since then my GP has told me it makes no difference to the acne whether you take it on an empty stomach or not. From this I started taking it after a meal and I found that it wasn't as effective on the acne. So, I have since started taking on an empty stomch again.

From personal experience I'd advise taking it on an empty stomach BUT if you do start feeling sick and dizzy then eat something asap to stop these side effects and remain taking the Mino ONLY after a meal (or at least breakfast)...

...taking it either on an empty stomach OR after a meal, it definitely wont hurt to take it with a full glass of water, or as much as possible.

Good luck with your mino, it worked for me, it doesn't work for everyone but remember there are other options out there but you must keep patient and positive. Stay with this board, it's a Godsend.

Take care :angel:





All times are GMT -7. The time now is 08:41 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!